EconPapers    
Economics at your fingertips  
 

Incentive-compatible voting rules with positively correlated beliefs: correction

Abhigyan Bose and Souvik Roy ()
Additional contact information
Souvik Roy: Economic Research Unit, Indian Statistical Institute, Kolkata

Theoretical Economics, 2022, vol. 17, issue 2

Abstract: Theorem 1 in Bhargava, Mohit et al. (2015) provides a necessary condition for a social choice function to be LOBIC with respect to a belief system satisfying top-set (TS) correlation. In this paper, we provide a counter example to that theorem and consequently provide a new necessary condition for the same in terms of sequential ordinal nondomination.

Keywords: Ordinal Bayesian incentive compatibility; correlated beliefs; sequential ordinal nondomination property (search for similar items in EconPapers)
JEL-codes: D71 D82 (search for similar items in EconPapers)
Date: 2022-05-05
References: Add references at CitEc
Citations:

Downloads: (external link)
http://econtheory.org/ojs/index.php/te/article/viewFile/20220929/33820/994 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:the:publsh:4495

Access Statistics for this article

Theoretical Economics is currently edited by Simon Board, Todd D. Sarver, Juuso Toikka, Rakesh Vohra, Pierre-Olivier Weill

More articles in Theoretical Economics from Econometric Society
Bibliographic data for series maintained by Martin J. Osborne ().

 
Page updated 2025-03-20
Handle: RePEc:the:publsh:4495